# SDR GTIA0800052

- Difficulty date: March 25, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 9,091 hours, 4,398 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pipe
- Condition: Cracked
- Location: Fire Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE EXTINGUISHING PIPE OVER THE HOT SECTION (NR 2 ENG) IS CRACKED.  REMOVED AND REPLACED PIPE AFT SECTION IAW A319 AMM 26-21-49.
